ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Resonant frequencies of lossy dielectric spheres excited by delta function electric and magnetic sources

Chatterjee, R and John, G (1979) Resonant frequencies of lossy dielectric spheres excited by delta function electric and magnetic sources. In: Journal of the Indian Institute of Science, 61 (1). pp. 21-40.

Full text not available from this repository.
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Journal Article
Additional Information: Copyright of this article belongs to J Indian Institute of science.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 30 Nov 2010 06:31
Last Modified: 30 Nov 2010 06:31
URI: http://eprints.iisc.ernet.in/id/eprint/34108

Actions (login required)

View Item View Item